MAUDE Adverse Event Report: CARDINAL HEALTH ELECTRODE ADULT 4.5X6.25 DEFIBRILATION; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

CARDINAL HEALTH ELECTRODE ADULT 4.5X6.25 DEFIBRILATION; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 22550A
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that when using the device, the plate connector was not attached to the defibrillator.The connector appeared bent and that prevented it from connecting.The customer further stated that the device had been stored properly and the packaging was opened at the time of use.There was no harm to the patient involved.Additional information was received from the customer and stated that the part involved in the issue was a bend in the first metal pin, the one near the fixing tab (the first from the top) inside its protective part, which was neither crushed nor damaged.It was folded and resting against the wall of the protection and prevented it from fitting onto the cable socket.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Per customer, the physical sample was discarded; however, a picture was provided for evaluation which showed the connector plug but didn¿t show the reported issue.Because a physical sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the issue and determine the root cause.At this time, a corrective and preventive action is not deemed necessary.We will keep monitoring the process for any adverse trends that require immediate attention.This complaint will be used for qa tracking and trending purposes.

Brand Name
ELECTRODE ADULT 4.5X6.25 DEFIBRILATION
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
2 ludlow parkway
chicopee MA 01022
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key19163224
Report Number1219103-2024-00001
Device Sequence Number7085486
Product Code MKJ
UDI-Device Identifier20192253017547
UDI-Public20192253017547
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number22550A
Device Catalogue Number22550A
Device Lot Number324307X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/23/2024
Supplement Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown